# SDR FDEA202501130197

- Difficulty date: January 13, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 55,456 hours, 30,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: A5377032020600
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE PLATE CRACK AT FWD CARGO COMPT FRAME 20 TO 21, Y1420 LH UNDER FLOOR POSITION. REPLACED THE CRACK WALL WITH NEW PART AT FWD CARGO COMPARTMENT BETWEEN FR20 TO   FR21, Y1420 I.A.W A300-600 SRM 51-72-10-001, PAGE.2 AND 51-40-21-001, PARA.6, PAGE.7B~23. THIS   REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100.
